# SDR 9716636729

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7J
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Ind Switch
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT FL250, THE NR 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED.  CREW SHUT DOWN THE ENGINE AND RETURNED TO ANC WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE START VALVE INDICATING SWITCH.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
